Alert archive / New Jersey / Areal Flood Warnings in 2014
Areal Flood Warning 23, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this areal flood warning at May 1, 2014, 10:05 AM EDT for Cumberland County, Salem County, New Jersey. It was in force for 3 days. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 1, 2014, 10:05 AM EDT (14:05 UTC)
- Expired
- May 4, 2014, 1:31 PM EDT
- In force
- 3 days
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
- Flood severity
- None
Counties Cumberland County, NJ, Salem County, NJ
The radar
The Dover AFB radar (KDOX), 64 km from the middle of the area, began a volume at 14:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Wallops Is Stn, VA (KWAL), launched 12:00Z, 2.1 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 7 J/kg
- Mixed-layer CIN
- -182 J/kg
- Mixed-layer LCL
- 724 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 134 m²/s²
- 0-3 km storm-relative helicity
- 91 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
332
WGUS41 KPHI 011405
FLWPHI
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1005 AM EDT THU MAY 1 2014
NJC011-033-020200-
/O.NEW.KPHI.FA.W.0023.140501T1405Z-140502T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SALEM NJ-CUMBERLAND NJ-
1005 AM EDT THU MAY 1 2014
THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A
* FLOOD WARNING FOR...
SOUTHEASTERN SALEM COUNTY IN SOUTHERN NEW JERSEY...
EASTERN CUMBERLAND COUNTY IN SOUTHERN NEW JERSEY...
* UNTIL 1000 PM EDT THURSDAY
* AT 1002 AM EDT...THE STAGE OF THE MAURICE RIVER AT NORMA WAS 3.85
FEET AND RISING. FLOOD STAGE AT NORMA IS 4.0 FEET. THE MAURICE
RIVER IS EXPECTED TO CONTINUE A SLOW RISE TO FLOOD STAGE LATER
THIS AFTERNOON. MINOR FLOODING IS EXPECTED IN LOW LYING AREAS NEAR
THE RIVER OVER THE NEXT DAY OR SO.
A FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR HAS BEEN REPORTED.
STREAM RISES WILL BE SLOW AND FLASH FLOODING IS NOT EXPECTED.
HOWEVER...ALL INTERESTED PARTIES SHOULD TAKE NECESSARY PRECAUTIONS
IMMEDIATELY.
LAT...LON 3931 7489 3919 7494 3918 7502 3921 7504
3920 7511 3919 7511 3917 7514 3927 7514
3951 7520 3958 7507 3948 7497 3941 7486
$$
JJM8 follow-up statements
152
WGUS41 KPHI 020200
FLWPHI
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1000 PM EDT THU MAY 1 2014
NJC011-033-021400-
/O.EXT.KPHI.FA.W.0023.000000T0000Z-140502T1400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SALEM NJ-CUMBERLAND NJ-
1000 PM EDT THU MAY 1 2014
THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS EXTENDED THE
* FLOOD WARNING FOR...
SOUTHEASTERN SALEM COUNTY IN SOUTHERN NEW JERSEY...
EASTERN CUMBERLAND COUNTY IN SOUTHERN NEW JERSEY...
* UNTIL 1000 AM EDT FRIDAY
* AT 930 PM EDT...THE STAGE OF THE MAURICE RIVER AT NORMA WAS
4.11 FEET AND RISING. FLOOD STAGE AT NORMA IS 4.0 FEET. THE
MAURICE RIVER IS EXPECTED TO CONTINUE A SLOW RISE ABOVE FLOOD
STAGE TONIGHT AND SATURDAY. MINOR FLOODING IS EXPECTED IN LOW
LYING AREAS NEAR THE RIVER OVER THE NEXT DAY OR TWO.
A FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR HAS BEEN REPORTED.
STREAM RISES WILL BE SLOW AND FLASH FLOODING IS NOT EXPECTED.
HOWEVER...ALL INTERESTED PARTIES SHOULD TAKE NECESSARY PRECAUTIONS
IMMEDIATELY.
LAT...LON 3931 7489 3919 7494 3918 7502 3921 7504
3920 7511 3919 7511 3917 7514 3927 7514
3951 7520 3958 7507 3948 7497 3941 7486
$$
AMC192
WGUS41 KPHI 020917
FLWPHI
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
517 AM EDT FRI MAY 2 2014
NJC011-033-031400-
/O.EXT.KPHI.FA.W.0023.000000T0000Z-140503T1400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SALEM NJ-CUMBERLAND NJ-
517 AM EDT FRI MAY 2 2014
THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS EXTENDED THE
* FLOOD WARNING FOR...
SOUTHEASTERN SALEM COUNTY IN SOUTHERN NEW JERSEY...
EASTERN CUMBERLAND COUNTY IN SOUTHERN NEW JERSEY...
* UNTIL 1000 AM EDT SATURDAY
* AT 515 AM EDT...THE LEVEL OF THE MAURICE RIVER WAS CONTINUING TO
RISE SLOWLY AS A RESULT OF RUNOFF FROM WEDNESDAY'S HEAVY RAINFALL.
MINOR FLOODING IS EXPECTED TO CONTINUE INTO SATURDAY.
THIS FLOOD WARNING MEANS THAT FLOODING IS OCCURRING. WATER LEVEL
RISES WILL BE SLOW AND FLASH FLOODING IS NOT EXPECTED. ALL
INTERESTED PARTIES SHOULD TAKE THE NECESSARY PRECAUTIONS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
&&
LAT...LON 3931 7489 3919 7494 3918 7502 3921 7504
3920 7511 3919 7511 3917 7514 3927 7514
3951 7520 3958 7507 3948 7497 3941 7486
$$
IOVINO555
WGUS41 KPHI 030120
FLWPHI
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
920 PM EDT FRI MAY 2 2014
NJC011-033-040800-
/O.EXT.KPHI.FA.W.0023.000000T0000Z-140504T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SALEM NJ-CUMBERLAND NJ-
920 PM EDT FRI MAY 2 2014
THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS EXTENDED THE
* FLOOD WARNING FOR...
SOUTHEASTERN SALEM COUNTY IN SOUTHERN NEW JERSEY...
EASTERN CUMBERLAND COUNTY IN SOUTHERN NEW JERSEY...
* UNTIL 400 AM EDT SUNDAY
* AT 915 PM EDT...THE LEVEL OF THE MAURICE RIVER WAS NEARING ITS
CREST AT NORMA. MINOR FLOODING WILL CONTINUE ALONG THE RIVER IN
SALEM COUNTY AND CUMBERLAND COUNTY INTO SATURDAY NIGHT. THE LEVEL
OF THE MAURICE RIVER IS EXPECTED TO FALL SLOWLY AND IT IS FORECAST
TO RETURN WITHIN ITS BANKS EARLY ON SUNDAY.
THIS FLOOD WARNING MEANS THAT FLOODING IS OCCURRING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
&&
LAT...LON 3931 7489 3919 7494 3918 7502 3921 7504
3920 7511 3919 7511 3917 7514 3927 7514
3951 7520 3958 7507 3948 7497 3941 7486
$$
IOVINO661
WGUS81 KPHI 030814
FLSPHI
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
414 AM EDT SAT MAY 3 2014
NJC011-033-040800-
/O.CON.KPHI.FA.W.0023.000000T0000Z-140504T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SALEM NJ-CUMBERLAND NJ-
414 AM EDT SAT MAY 3 2014
...THE FLOOD WARNING REMAINS IN EFFECT UNTIL 400 AM EDT SUNDAY FOR
EASTERN CUMBERLAND AND SOUTHEASTERN SALEM COUNTIES...
AT 410 AM EDT...THE LEVEL OF THE MAURICE RIVER WAS BEGINNING TO FALL
SLOWLY AT NORMA. HOWEVER, MINOR FLOODING WILL CONTINUE ALONG THE
RIVER IN SALEM COUNTY AND CUMBERLAND COUNTY INTO TONIGHT. THE
MAURICE RIVER IS EXPECTED TO RETURN WITHIN ITS BANKS EARLY ON SUNDAY.
THIS A FLOOD WARNING MEANS THAT MINOR FLOODING IS OCCURRING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
&&
LAT...LON 3931 7489 3919 7494 3918 7502 3921 7504
3920 7511 3919 7511 3917 7514 3927 7514
3951 7520 3958 7507 3948 7497 3941 7486
$$
IOVINO707
WGUS81 KPHI 031458
FLSPHI
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1058 AM EDT SAT MAY 3 2014
NJC011-033-040800-
/O.CON.KPHI.FA.W.0023.000000T0000Z-140504T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SALEM NJ-CUMBERLAND NJ-
1058 AM EDT SAT MAY 3 2014
...THE FLOOD WARNING REMAINS IN EFFECT UNTIL 400 AM EDT SUNDAY FOR
EASTERN CUMBERLAND AND SOUTHEASTERN SALEM COUNTIES...
AT 1056 AM EDT...THE LEVEL OF THE MAURICE RIVER CONTINUED TO SLOWLY
FALL AT NORMA. HOWEVER, MINOR FLOODING WILL CONTINUE ALONG THE
RIVER IN SALEM AND CUMBERLAND COUNTIES INTO TONIGHT. THE MAURICE
RIVER IS EXPECTED TO RETURN WITH ITS BANKS EARLY SUNDAY.
THIS FLOOD WARNING MEANS THAT MINOR FLOODING IS OCCURRING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
&&
LAT...LON 3931 7489 3919 7494 3918 7502 3921 7504
3920 7511 3919 7511 3917 7514 3927 7514
3951 7520 3958 7507 3948 7497 3941 7486
$$439
WGUS41 KPHI 040008
FLWPHI
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
808 PM EDT SAT MAY 3 2014
NJC011-033-042000-
/O.EXT.KPHI.FA.W.0023.000000T0000Z-140504T2000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SALEM NJ-CUMBERLAND NJ-
808 PM EDT SAT MAY 3 2014
THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS EXTENDED THE
* FLOOD WARNING FOR...
SOUTHEASTERN SALEM COUNTY IN SOUTHERN NEW JERSEY...
EASTERN CUMBERLAND COUNTY IN SOUTHERN NEW JERSEY...
* UNTIL 400 PM EDT SUNDAY
* AT 805 PM EDT...THE LEVEL OF THE MAURICE RIVER WAS CONTINUING TO
FALL SLOWLY. HOWEVER, MINOR FLOODING WILL CONTINUE ALONG THE
RIVER IN SALEM COUNTY AND CUMBERLAND COUNTY INTO SUNDAY. THE
MAURICE RIVER IS EXPECTED TO RETURN WITHIN ITS BANKS ON SUNDAY
AFTERNOON.
THIS FLOOD WARNING MEANS THAT MINOR FLOODING IS OCCURRING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
&&
LAT...LON 3931 7489 3919 7494 3918 7502 3921 7504
3920 7511 3919 7511 3917 7514 3927 7514
3951 7520 3958 7507 3948 7497 3941 7486
$$
IOVINO238
WGUS81 KPHI 040804
FLSPHI
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
404 AM EDT SUN MAY 4 2014
NJC011-033-042000-
/O.CON.KPHI.FA.W.0023.000000T0000Z-140504T2000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SALEM NJ-CUMBERLAND NJ-
404 AM EDT SUN MAY 4 2014
...THE FLOOD WARNING REMAINS IN EFFECT UNTIL 400 PM EDT SUNDAY FOR
EASTERN CUMBERLAND AND SOUTHEASTERN SALEM COUNTIES...
AT 400 AM EDT...THE LEVEL OF THE MAURICE RIVER WAS FALLING SLOWLY.
HOWEVER, MINOR FLOODING WAS CONTINUING ALONG THE RIVER IN SALEM
COUNTY AND CUMBERLAND COUNTY. THE MAURICE RIVER IS EXPECTED TO
RETURN WITHIN ITS BANKS THIS AFTERNOON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
&&
LAT...LON 3931 7489 3919 7494 3918 7502 3921 7504
3920 7511 3919 7511 3917 7514 3927 7514
3951 7520 3958 7507 3948 7497 3941 7486
$$
IOVINO869
WGUS81 KPHI 041731
FLSPHI
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
131 PM EDT SUN MAY 4 2014
NJC011-033-041740-
/O.CAN.KPHI.FA.W.0023.000000T0000Z-140504T2000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SALEM NJ-CUMBERLAND NJ-
131 PM EDT SUN MAY 4 2014
...THE FLOOD WARNING HAS BEEN CANCELLED FOR EASTERN CUMBERLAND AND
SOUTHEASTERN SALEM COUNTIES...
AS OF 130 PM EDT, THE LEVEL OF THE MAURICE RIVER AT NORMA HAS
DROPPED BELOW FLOOD STAGE AND CONTINUES TO SLOWLY FALL. THEREFORE,
THE FLOOD WARNING HAS BEEN CANCELLED.
LAT...LON 3931 7489 3919 7494 3918 7502 3921 7504
3920 7511 3919 7511 3917 7514 3927 7514
3951 7520 3958 7507 3948 7497 3941 7486
$$
NIERENBERGWhat forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood warning went out at May 1, 9:36 AM EDT, 29 minutes earlier.
Area forecast discussion, May 1, 9:36 AM EDT, 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
936 AM EDT THU MAY 1 2014
.SYNOPSIS...
A COLD FRONT WILL CROSS THE AREA TODAY AS LOW PRESSURE TRACKS
SLOWLY FROM THE GREAT LAKES TO EASTERN CANADA. A WEAK AREA OF HIGH
PRESSURE THEN BUILDS TO OUR SOUTH LATER FRIDAY AND OVER THE
WEEKEND. LOW PRESSURE HOWEVER WILL TRACK TO OUR NORTH SATURDAY
NIGHT INTO SUNDAY, PULLING A COLD FRONT ACROSS OUR AREA SUNDAY.
HIGH PRESSURE IS THEN FORECAST TO EXTEND TOWARD THE NORTHERN MID
ATLANTIC MONDAY AND TUESDAY, HOWEVER A WARM FRONT MAY APPROACH
FROM THE SOUTHWEST LATER WEDNESDAY.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
THE WARM FRONT WILL CONTINUE TO MOVE SLOWLY NORTHWARD TODAY AND
THERE IS OBVIOUSLY ABUNDANT LOW LEVEL MOISTURE IN PLACE AFTER ALL
THE RAIN WE RECEIVED. THERE COULD BE SOME ADDITIONAL RAIN SHOWERS
TODAY, THOUGH QPF SHOULD BE RELATIVELY LIGHT. LATEST RADAR SHOWED
SOME LIGHT SHOWERS OVER NJ AND DE, BUT MDL GUID SHOWED SOME MORE
DEVELOPING LATER THIS MRNG BEFORE THINGS QUIET DOWN IN THE AFTN AS
A MORE WLY FLOW DEVELOPS BRINGING IN DRIER AIR.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM FRIDAY/...
A COLD FRONT FROM THE NORTHWEST IS FORECAST TO PASS THROUGH OUR
REGION THIS EVENING. THE FRONT WILL BRING AN END TO THE CHANCE OF
SHOWERS ALONG WITH SOME CLEARING FOR TONIGHT.
THE LIGHT WEST TO NORTHWEST SURFACE FLOW IN THE WAKE OF THE FRONT
SHOULD BRING TEMPERATURES DOWN INTO THE 40S FOR LATE TONIGHT IN
OUR NORTHERN COUNTIES AND INTO THE LOWER 50S IN THE SOUTH.
&&
.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
THE OVERALL SYNOPTIC SETUP REVOLVES AROUND AN UPPER-LEVEL TROUGH
IN CANADA THAT EXTENDS INTO THE SOUTHERN PLAINS. SOME ENERGY
HANGING BACK WILL MAINTAIN THE PRESENCE OF THE UPPER-LEVEL TROUGH
ACROSS THE PLAINS TO THE GREAT LAKES, HOWEVER IT WILL BE SHIFTING
EASTWARD SATURDAY AND SUNDAY. THIS LOOKS TO AMPLIFY DURING
SATURDAY AND SUNDAY IN THE NORTHEAST AS RIDGING SHIFTS OUT ACROSS
THE CENTRAL AND NORTHERN PLAINS. OVERALL, SOME WEAKER SYSTEMS WILL
BE MOVING THROUGH. ONE OF WHICH WILL BE DURING THE WEEKEND AS A
COLD FRONT SLIDES THROUGH ON SUNDAY. THERE MAY BE ENOUGH SHORT
WAVE ENERGY WITHIN THE NORTHWESTERLY FLOW ALOFT TO ALLOW FOR AN
AREA OF SHOWERS TO TRACK OVER OR NEAR OUR CWA AROUND TUESDAY. A
BATTLE ZONE OF SORTS MAY THEN TRY AND BECOME ESTABLISHED
THEREAFTER AS A TROUGH TRIES TO HANG ON IN NEW ENGLAND WHILE
RIDGING BUILDS ACROSS THE PLAINS. THIS SHOULD RESULT IN A WARM
FRONT BECOMING ACTIVATED TO OUR SOUTHWEST WEDNESDAY. WE USED A
GENERAL MODEL BLEND FRIDAY INTO SUNDAY, THEN UTILIZED THE 00Z WPC
GUIDANCE WITH CONTINUITY OVERALL.
FOR FRIDAY AND SATURDAY...OUR WEATHER STILL INFLUENCED BY A
WEAKENING UPPER-LEVEL LOW AS IT TRACKS UP ACROSS SOUTHEASTERN
CANADA. THERE IS SOME ADDITIONAL SHORT WAVE ENERGY TRACKING
NORTHEASTWARD WITHIN THE SOUTHWESTERLY FLOW ALOFT, AND WITH ENOUGH
MOISTURE, HEATING AND PERHAPS A LEE-SIDE TROUGH, SOME SHOWERS MAY
RESULT ESPECIALLY EACH AFTERNOON. IT APPEARS THE BETTER CHC /LOW
POPS/ IS ACROSS THE NORTHWEST ZONES, HOWEVER THE OVERALL MOISTURE
AND FORCING IS WEAK AND THEREFORE ANY SHOWER COVERAGE SHOULD BE
LOW. A COLD FRONT WILL THEN BE APPROACHING FROM THE WEST SATURDAY
NIGHT.
FOR SUNDAY...A COLD FRONT LOOKS TO CROSS THE AREA AS LOW PRESSURE
TRACKS TO OUR NORTH, ALTHOUGH THIS BOUNDARY SHOULD THEN BECOME
ORIENTATED WEST TO EAST AND STALL TO OUR SOUTH AT NIGHT. THIS
FRONT LOOKS TO LACK DEEPER MOISTURE AND LIFT, HOWEVER INCREASING
CYCLONIC FLOW AS THE UPPER-LEVEL TROUGH AMPLIFIES MAY HELP JUST
ENOUGH TO GENERATE A BIT MORE SHOWER ACTIVITY ESPECIALLY IN THE
AFTERNOON ACROSS THE NORTHERN HALF OF THE CWA. THESE AREAS WILL
ALSO BE CLOSER TO THE 500 MB COLD CORE AS IT SLIDES ACROSS THE
NORTHEAST. IF THE LAPSE RATES STEEPEN ENOUGH, THERE COULD BE SOME
THUNDER WITH SMALL HAIL GIVEN THE RATHER COLD 500 MB TEMPERATURES
FORECAST.
FOR MONDAY AND TUESDAY...A FRONTAL BOUNDARY SHOULD BE STALLED
WELL TO OUR SOUTH AS THE FLOW BECOMES PARALLEL WITH IT. AS AN
AMPLIFYING UPPER-LEVEL TROUGH ACROSS THE NORTHEAST STARTS TO MOVE
OUT, SURFACE HIGH PRESSURE BEGINS TO EXTEND DOWN INTO OUR AREA
FROM THE GREAT LAKES MONDAY AS RIDGING ARRIVES ACROSS THE PLAINS.
THIS EXTENSION OF THE SURFACE HIGH SHOULD THEN SLIDE ACROSS OUR
AREA TUESDAY. HOWEVER, SHORT WAVE ENERGY DIVING SOUTHEASTWARD
WITHIN THE NORTHWESTERLY FLOW ALOFT MAY COMBINE WITH WAA UP THE
OHIO VALLEY AND INDUCE AN AREA OF SHOWERS. THIS MAY NOT RESULT IN
MUCH QPF AND WHERE THIS ENDS UP TRACKING AND ITS ORGANIZATION
CARRIES LOWER CONFIDENCE, ESPECIALLY AS IT MAY BE ALSO TIED TO AN
ORGANIZING WARM FRONT. WE GENERALLY FOLLOWED WPC GUIDANCE AS A
RESULT.
FOR WEDNESDAY...ANOTHER SHORT WAVE MAY TRY AND BUCKLE THE TROUGH
ACROSS THE NORTHEAST AND THE CANADIAN MARITIMES. AS A RESULT, THE
UPPER-LEVEL TROUGH MAY AMPLIFY A BIT BEFORE SHIFTING OUT TO SEA.
THIS OCCURS AS RIDGING BUILDS ACROSS THE PLAINS AND MIDWEST AHEAD
OF A DIGGING TROUGH ACROSS THE INTERMOUNTAIN WEST. THERE SHOULD BE
A STRENGTHENING BAROCLINIC ZONE IN THE FORM OF A WARM FRONT, AND
THIS MAY START TO BECOME MORE ACTIVATED AS IT APPROACHES OUR
REGION FROM THE SOUTHWEST LATE. THEREFORE, PRECIPITATION CHCS
INCREASE SOME DURING THIS TIME FRAME.
&&
.AVIATION /14Z THURSDAY THROUGH MONDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.
CIGS ARE HIGHLY VARIABLE THIS MRNG RANGING FROM VFR TO LIFR.
UNFORTUNATELY, WE ARE IN THE TRANSITIONAL TIME OF THE FCST, AND
ITS A TOUGH CALL AS TO GIVE A MORE OPTIMISTIC FCST ATTM. CONDS MAY
GO VFR FOR A BIT THEN GO BACK TO MVFR FOR EXAMPLE. THERE IS ALSO
SOME LOW CLOUDS AND DENSE FOG RIGHT ALG THE COAST THAT IS
IMPACTING KACY.
A GRADUAL IMPROVEMENT IS ANTICIPATED FOR THIS AFTERNOON WITH
CEILINGS RISING INTO AND REMAINING IN THE VFR RANGE. THERE WILL
BE A DECREASING CHANCE OF SHOWERS.
A COLD FRONT FROM THE NORTHWEST IS EXPECTED TO ARRIVE THIS
EVENING WITH SOME CLEARING FOR TONIGHT.
THE WIND IS FORECAST TO SETTLE INTO THE SOUTHWEST THIS MORNING
BEFORE GRADUALLY VEERING TOWARD THE WEST DURING THE AFTERNOON,
THEN WEST NORTHWEST FOLLOWING THE COLD FRONTAL PASSAGE THIS
EVENING. SPEEDS ARE FORECAST TO BE MOSTLY IN THE 6 TO 12 KNOT
RANGE.
OUTLOOK...
FRIDAY AND SATURDAY...OVERALL VFR. WESTERLY WINDS 10 TO 15 KNOTS
WITH GUSTS TO AROUND 20 KNOTS FRIDAY DIMINISHING IN THE EVENING,
THEN SOUTHWESTERLY SATURDAY 10 TO 15 KNOTS. A FEW SHOWERS POSSIBLE
EACH AFTERNOON FROM NEAR KRDG AND KABE TO THE NORTH AND WEST.
SUNDAY...GENERALLY VFR. SOME SHOWERS AND BRIEF MVFR CONDITIONS
ARE POSSIBLE AS A COLD FRONT MOVES THROUGH. WEST-SOUTHWEST WINDS
10 TO 15 KNOTS AND GUSTY, BECOMING NORTHWEST LATE IN THE DAY AND
AT NIGHT.
MONDAY...VFR. NORTHWESTERLY WINDS 10 TO 15 KNOTS WITH GUSTS TO
AROUND 20 KNOTS.
&&
.MARINE...
THE GUSTY SOUTH WIND OVER OUR COASTAL WATERS SHOULD DIMINISH
GRADUALLY THIS MORNING. THE WIND DIRECTION IS FORECAST TO VEER TO
THE SOUTHWEST FOR THIS AFTERNOON THEN IT SHOULD BECOME WEST TO
NORTHWEST TONIGHT AFTER A COLD FRONT PASSES.
WAVE HEIGHTS ON OUR OCEAN WATERS WERE IN THE 6 TO 8 FOOT RANGE
EARLY THIS MORNING. THEY SHOULD TAKE A WHILE TO SUBSIDE. AS A
RESULT, THE SMALL CRAFT ADVISORY FOR OUR OCEAN WATERS WILL REMAIN
IN EFFECT UNTIL 500 AM FRIDAY. WE HAVE LOWERED THE REMAINING SCA
ON DEL BAY WITH THIS UPDATE.
OUTLOOK...
FRIDAY AND SATURDAY...SUB-ADVISORY CONDITIONS ARE ANTICIPATED AS
THE FLOW LESSENS AND THE SEAS SUBSIDE.
SUNDAY AND MONDAY...AN UPPER-LEVEL TROUGH AMPLIFYING ACROSS THE
NORTHEAST WILL DRIVE LOW PRESSURE TO OUR NORTH AND PULL A COLD
FRONT ACROSS OUR AREA SUNDAY. SOME COOLING BEHIND THIS ALONG WITH
A TIGHTENING PRESSURE GRADIENT FOR A TIME MAY RESULT IN SMALL
CRAFT ADVISORY LEVEL WINDS FOR A TIME.
&&
.TIDES/COASTAL FLOODING...
THE THREAT OF TIDAL FLOODING CONTINUES TO DIMINISH ON THE TIDAL
DELAWARE RIVER. AS A RESULT, THE COASTAL FLOOD WARNING WAS ALLOWED
TO EXPIRE THERE.
A COASTAL FLOOD ADVISORY REMAINS IN EFFECT FOR THE UPPER EASTERN
SHORE OF CHESAPEAKE BAY UNTIL 1100 AM AS THE WATER THAT WAS PUSHED
UP THE BAY DURING THE PAST COUPLE OF DAYS WILL TAKE A BIT OF TIME
TO DRAIN.
THE NEXT SET OF ASTRONOMICAL HIGH TIDES ARE LOWER THAN THE ONES
THAT WERE AND ARE COVERED BY WARNINGS AND ADVISORIES. THE WATER
WILL CONTINUE TO DRAIN AWAY FROM THE COAST AND NO ADDITIONAL
COASTAL FLOOD WARNINGS OR ADVISORIES ARE ANTICIPATED WITH THIS
EVENT.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...COASTAL FLOOD ADVISORY UNTIL 11 AM EDT THIS MORNING FOR MDZ008-
012-015-019-020.
MARINE...DENSE FOG ADVISORY UNTIL NOON EDT TODAY FOR ANZ450>455.
SMALL CRAFT ADVISORY UNTIL 5 AM EDT FRIDAY FOR ANZ450>455.
&&
SYNOPSIS...GORSE
NEAR TERM...IOVINO/NIERENBERG
SHORT TERM...IOVINO
LONG TERM...GORSE
AVIATION...GORSE/IOVINO/NIERENBERG
MARINE...GORSE/IOVINO/NIERENBERG
TIDES/COASTAL FLOODING...Hazardous weather outlook, May 1, 9:30 AM EDT, 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 930 AM EDT THU MAY 1 2014 DEZ001>004-NJZ001-007>010-012>027-PAZ054-055-060>062-070-071-101>106- 021330- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-SUSSEX-WARREN-MORRIS- HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH- MERCER-SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN- CUMBERLAND-ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY- COASTAL ATLANTIC-COASTAL OCEAN-SOUTHEASTERN BURLINGTON-CARBON-MONROE- BERKS-LEHIGH-NORTHAMPTON-DELAWARE-PHILADELPHIA-WESTERN CHESTER- EASTERN CHESTER-WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS- LOWER BUCKS- 930 AM EDT THU MAY 1 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MDZ008-012-015-019-020-021330- CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE- 930 AM EDT THU MAY 1 2014 ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 11 AM EDT THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MARYLAND. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD ADVISORY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ450>455-021330- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 930 AM EDT THU MAY 1 2014 ...DENSE FOG ADVISORY IN EFFECT UNTIL NOON EDT TODAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. DENSE FOG ADVISORY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-021330- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 930 AM EDT THU MAY 1 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, May 1, 6:25 AM EDT, 3 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
625 AM EDT THU MAY 01 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0147 PM FLOOD EAST COVENTRY TWP 40.20N 75.62W
04/30/2014 CHESTER PA TRAINED SPOTTER
PIGEON CREEK OVERFLOW...HALTEMAN ROAD AND KOLP ROAD
INTERSECTION IS FLOODED.
0345 PM FLOOD MILFORD TWP 40.42N 75.41W
04/30/2014 BUCKS PA EMERGENCY MNGR
STATE ROAD 663 MILDFORD TWP IS CLOSED DUE TO FLOODING
0345 PM FLOOD NEW BRITAIN TWP 40.32N 75.20W
04/30/2014 BUCKS PA EMERGENCY MNGR
COUNTY LINE ROAD IN NEW BRITAIN TWP IS CLOSED DUE TO
FLOODING
0609 PM FLOOD HOPEWELL TWP 40.35N 74.78W
04/30/2014 MERCER NJ TRAINED SPOTTER
ROADS FLOODED THROUGHOUT THE TOWNSHIP.
0611 PM FLOOD READINGTON TWP 40.57N 74.80W
04/30/2014 HUNTERDON NJ TRAINED SPOTTER
ROUTE 22 CLOSED DUE TO FLOODING.
0612 PM FLOOD STEVENSVILLE 38.98N 76.31W
04/30/2014 QUEEN ANNE'S MD TRAINED SPOTTER
SEVERAL AREAS OF HIGH STANDING WATER THROUGHOUT KENT
ISLAND.
0648 PM FLOOD AVONDALE 39.82N 75.78W
04/30/2014 CHESTER PA EMERGENCY MNGR
AN APARTMENT COMPLEX WAS EVACUATED DUE TO FLOODING
0655 PM FLOOD MODENA 39.96N 75.80W
04/30/2014 CHESTER PA EMERGENCY MNGR
AN APARTMENT COMPLEX WAS EVACUATED DUE TO FLOODING.
0656 PM FLOOD WEST CHESTER 39.96N 75.61W
04/30/2014 CHESTER PA EMERGENCY MNGR
NUMEROUS ROADS CLOSED THROUGHOUT COUNTY
0700 PM FLOOD MARLBORO 40.32N 74.25W
04/30/2014 MONMOUTH NJ LAW ENFORCEMENT
MULTIPLE WATER RESCUES IN THE COUNTY DUE TO MOTORISTS
ATTEMPTING TO DRIVE THROUGH FLOODED ROADWAYS.
0701 PM FLOOD LIMERICK TWP 40.22N 75.54W
04/30/2014 MONTGOMERY PA EMERGENCY MNGR
SEVERAL ROADS CLOSED DUE TO FLOODING IN THE TOWNSHIP.
0702 PM FLOOD SOUTH BRUNSWICK 40.39N 74.53W
04/30/2014 MIDDLESEX NJ EMERGENCY MNGR
ROUTE 1 SOUTH CLOSED AT RAYMOND ROAD.
0703 PM FLOOD HORSHAM TWP 40.20N 75.17W
04/30/2014 MONTGOMERY PA EMERGENCY MNGR
NUMEROUS ROADS CLOSED DUE TO FLOODING ACROSS THE
COUNTY.
0720 PM FLOOD BUSHKILL TWP 40.79N 75.34W
04/30/2014 NORTHAMPTON PA TRAINED SPOTTER
WEST DOUGLASVILLE ROAD BETWEEN GOVE AND CLEARFIELD IS
CLOSED DUE TO FLOODING FROM THE BUSHKILL CREEK. THE
WATER WAS AT LEAST 6 INCHES DEEP.
0900 PM FLOOD AMBLER 40.15N 75.22W
04/30/2014 MONTGOMERY PA TRAINED SPOTTER
FLOODING FROM THE WISSAHICKON CREEK HAS CLOSED SEVERAL
ROADS IN THE AREA.
0900 PM FLOOD CHESTER 39.84N 75.37W
04/30/2014 DELAWARE PA BROADCAST MEDIA
STATE OF EMERGENCY DECLARED FOR CHESTER... MARPLE
TOWNSHIP AND DARBY BOROUGH DUE TO WIDESPREAD SIGNIFICANT
FLOODING.
0908 PM FLOOD MARLBORO 40.32N 74.25W
04/30/2014 MONMOUTH NJ PUBLIC
ROADS CLOSED DUE TO FLOODING
0926 PM FLOOD STANTON 39.72N 75.64W
04/30/2014 NEW CASTLE DE TRAINED SPOTTER
ROUTE 7 SOUTH AND ROUTE 2 IN NEWARK CLOSED.
1030 PM FLOOD MEDFORD 39.90N 74.82W
04/30/2014 BURLINGTON NJ TRAINED SPOTTER
FLOODING ALONG THE SOUTHWEST BRANCH RANCOCAS CREEK IN
MEDFORD. FLOODING OCCURRED IN THE AREA OF NEW FREEDOM
ROAD AND CHURCH ROAD. SEVERAL RESIDENTS HAVE BEEN
EVACUATED ON NEW FREEDOM ROAD AND LENAPE TRAIL AS WATER
IS SURROUNDING HOMES.
1100 PM FLOOD PHOENIXVILLE 40.13N 75.52W
04/30/2014 CHESTER PA TRAINED SPOTTER
FRENCH CREEK FLOODING COVENTRYVILLE ROAD AND WARWICK
PARK.
1100 PM FLOOD RINGOES 40.43N 74.87W
04/30/2014 HUNTERDON NJ SOCIAL MEDIA
SEVERAL ROADWAYS IMPASSABLE DUE TO FLOODING.
1200 AM FLOOD LOWER MACUNGIE TWP 40.52N 75.58W
05/01/2014 LEHIGH PA TRAINED SPOTTER
LITTLE LEHIGH FLOODING AND SPRING CREEK ROAD IS CLOSED.
1200 AM FLOOD COLLEGEVILLE 40.18N 75.46W
05/01/2014 MONTGOMERY PA BROADCAST MEDIA
FLOODING ALONG THE PERKIOMEN CREEK. THE RISING WATERS
CLOSED THE BRIDGE OVER THE CREEK ON MAIN STREET AS WELL
AS ROUTE 29.
0500 AM FLOOD PHILADELPHIA 39.95N 75.16W
05/01/2014 PHILADELPHIA PA BROADCAST MEDIA
PORTIONS OF KELLY DRIVE AND MLK DRIVE CLOSED DUE TO
FLOODING FROM THE SCHUYLKILL RIVER.
0500 AM FLOOD DOWNINGTOWN 40.01N 75.70W
05/01/2014 CHESTER PA BROADCAST MEDIA
FLOODING FROM THE BRANDYWINE CREEK RESULTED IN THE
CLOSURE OF BALTIMORE PIKE AT CREEK ROAD.
&&
EVENT NUMBER PHI1400151 PHI1400152 PHI1400153 PHI1400154 PHI1400155
PHI1400156 PHI1400158 PHI1400157 PHI1400159 PHI1400167 PHI1400160
PHI1400161 PHI1400162 PHI1400168 PHI1400165 PHI1400172 PHI1400163
PHI1400164 PHI1400171 PHI1400166 PHI1400169 PHI1400170 PHI1400175
PHI1400173 PHI1400174
GORSESpecial weather statement, May 1, 9:38 AM EDT, 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 938 AM EDT THU MAY 1 2014 NJZ013-014-020-022>027-011615- WESTERN MONMOUTH-EASTERN MONMOUTH-OCEAN-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON- INCLUDING THE CITIES OF...FREEHOLD...SANDY HOOK...JACKSON... HAMMONTON...CAPE MAY COURT HOUSE...OCEAN CITY...ATLANTIC CITY... LONG BEACH ISLAND...WHARTON STATE FOREST 938 AM EDT THU MAY 1 2014 ...PATCHY FOG ACROSS THROUGH THE MORNING HOURS... PATCHY FOG WILL PERSIST ACROSS COASTAL AREAS OF NEW JERSEY THIS MORNING WITH VISIBILITIES LOWERING BELOW ONE MILE AT TIMES. A COLD FRONT IS EXPECTED TO CROSS THE AREA THIS AFTERNOON WHICH SHOULD HELP MIX OUT THE FOG OR PUSH IT OFFSHORE AS WINDS TURN MORE SOUTHWEST TO WEST. ROBERTSON
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 30, 8:16 PM EDT | Areal Flood Warning | PHI | Burlington, Monmouth, Ocean | 26 hr |
| Apr 30, 9:17 PM EDT | River Flood Warning | PHI | Morris, Somerset | 56 hr |
| Apr 30, 9:17 PM EDT | River Flood Warning | PHI | Essex, Morris, Passaic | 6 days |
| Apr 30, 9:17 PM EDT | River Flood Warning | PHI | Essex, Passaic | 5 days |
| Apr 30, 9:25 PM EDT | River Flood Warning | PHI | Morris, Passaic | 40 hr |
| Apr 30, 11:44 PM EDT | River Flood Warning | PHI | Morris | 53 hr |
| Apr 30, 11:50 PM EDT | River Flood Warning | PHI | Morris, Passaic | 35 hr |
| Apr 30, 11:50 PM EDT | River Flood Warning | PHI | Bergen, Morris, Passaic | 9 hr |
| May 1, 1:52 AM EDT | Coastal Flood Warning | PHI | Burlington, Camden, Gloucester, Mercer | 4 hr |
| May 1, 9:30 AM EDT | Marine Dense Fog Advisory | PHI | 6 hr | |
| May 1, 11:50 AM EDT | Areal Flood Warning | PHI | Hunterdon, Mercer, Middlesex, Morris, Somerset, Sussex and 1 more | 6 hr |
| May 1, 1:56 PM EDT | River Flood Warning | PHI | Passaic | 26 hr |
| May 1, 2:58 PM EDT | Coastal Flood Advisory | PHI | Burlington, Camden, Gloucester | 110 min |
| May 1, 5:47 PM EDT | Areal Flood Warning | PHI | Hunterdon, Mercer, Middlesex, Morris, Somerset, Sussex and 1 more | 20 hr |
Nearby
Areal Flood Warnings in New Jersey, 2014Every areal flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.